MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE W/HINGE POST EXTENSION SIZE C 12 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE W/HINGE POST EXTENSION SIZE C 12 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs; 00588009013 femoral hinge service kit size c lot# 63630825 mdr: 0001822565-2022-03471.Additional associated products 00598801010, stem extension straight 10mm dia x 100mm length lot# 63745699 00588000200, tibial component precoat size 2 lot# 63914898 00544800228, trabecular metal tibial half block augment tapered rt lateral/lt medial with screws lot# 64300921.
 
Event or Problem Description
It was reported that patient who underwent a previous revision started to feel a pain approximately 1 year 7 months post revision.At the diagnosis, a non-implant related tumor out of joint was suspected.A procedure was performed to remove the tumor and administrate anti-biotics.It was found at that time the hinge post was fractured and will need revision to correct.No patient information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, h10.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this/these items and the reported part and lot combinations.Medical records were not provided.Complaint not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE W/HINGE POST EXTENSION SIZE C 12 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15990637
Report Number0001822565-2022-03470
Device Sequence Number5922431
Product Code KRO
UDI-Device Identifier00889024199248
UDI-Public(01)00889024199248(17)221231(10)63843240
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue Number00588003012
Device Lot Number63843240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose